Results in Mathematics

, 74:41 | Cite as

Boundedness Problem of Four-Dimensional Matrices on the Domain Spaces of \(\mathcal {L}_p\)

  • Gholamreza TalebiEmail author


In this paper, we introduce and study the domain of an arbitrary four-dimensional summability matrix in the double sequence space \(\mathcal {L}_p\) and focus on the boundedness problem of four-dimensional operators on it. We consider the class of four-dimensional Hausdorff matrices as operators mapping \(\mathcal {L}_p\) into these domains and provide a Hardy type formula for their operator norms and lower bounds. Then we apply our results to some special domains of \(\mathcal {L}_p\) such as the double Laurent, Taylor and Euler sequence spaces. Finally, we provide a general upper estimate for the operator norms of four-dimensional matrices which have real and complex entries with certain conditions.


Four-dimensional matrices double sequence space domain spaces of \(\mathcal {L}_p\) 

Mathematics Subject Classification

46A45 40G05 



  1. 1.
    Başar, F., Sever, Y.: The space \(\cal{L}_p\) of double sequences. Math. J. Okayama Univ. 51, 149–157 (2009)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Mursaleen, M., Başar, F.: Domain of Cesáro mean of order one in some spaces of double sequences. Stud. Sci. Math. Hungar. 51(3), 335–356 (2014)zbMATHGoogle Scholar
  3. 3.
    Rhoades, B.E.: Some classes of doubly infinite matrices. Indian J. Pure Appl. Math. 23(6), 419–427 (2003)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Talebi, G.: On boundedness of four-dimensional Hausdorff matrices on the double Taylor sequence spaces. Indag. Math. 28(5), 953–961 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Talebi, G.: Operator norm and lower bound of four-dimensional matrices. Indag. Math. 28(6), 1134–1143 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Talebi, G.: Operator norms of four-dimensional Hausdorff matrices on the double Euler sequence spaces. Linear Multilinear Algebra 65(11), 2257–2267 (2017)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Talebi, G.: Complementary results on the boundedness problem of factorizable four-dimensional matrices. Bull. Malays. Math. Sci. Soc. (2018).
  8. 8.
    Talebi, G.: Lower bound of four-dimensional Hausdorff matrices, preprintGoogle Scholar
  9. 9.
    Tuğ, O., Başar, F.: Four-dimensional generalized difference matrix and some double sequence spaces, In AIP Conference Proceedings, vol. 1759, No. 1, p. 020075. AIP Publishing, New yorkGoogle Scholar
  10. 10.
    Tuğ, O.: Four-dimensional generalized difference matrix and some double sequence spaces. J. Inequal. Appl. 2017, 149 (2017). MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Yeşilkayagil, M., Başar, F.: Mercerian theorem for four-dimensional matrices. Commun. Fac. Sci. Univ. Ankara, Ser. A1 Math. Stat. 65(1), 147–155 (2016)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Yeşilkayagil, M., Başar, F.: On the characterization of some classes of four-dimensional matrices and Steinhaus type theorems. Kragujevac J. Math. 40(1), 35–45 (2016)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Yeşilkayagil, M., Başar, F.: Four-dimensional dual and dual of the new sort summability methods. Contemp. Anal. Appl. Math. 3(1), 13–29 (2015)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of MathematicsVali-e-Asr University of RafsanjanRafsanjanIslamic Republic of Iran

Personalised recommendations